MathSciNet Relay Station
MathSciNet bibliographic data
MR1893308 (2003f:60105) 60H10 (60H05 60H07)
Nualart, David; Răşcanu, Aurel Differential equations driven by fractional Brownian motion. Collect. Math. 53 (2002), no. 1, 55–81.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement